# SDR SIMA202002210002

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,260 hours, 34,875 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoiler System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL CAUTION MESSAGE ON EICAS INTERMITTENT IN FLIGHT. SPOILER FAIL QRH PROCEDURES COMPLIED WITH-C/A-FOUND "GND SPOILER ENG CKT FAULT" MSG ON CMC. T/S PER FIM TASK 27-63-00-810-808-A. FOUND RELAY K0363 TO BE INOP. REMOVED AND REPLACED RELAY K0363 IAW EMB AMM 20-13-02-000-801-A AND 20-13-02-400-801-A. OPS CHECK GOOD.
